# SDR SWIA201126828

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 20,851 hours, 17,838 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT COME DOWN NORMALLY.  CREW USED MANUAL EXTENSION TO GET THE GEAR DOWN.  (FLT 5592)  REPLACED MLG SELECTOR VALVE.  P/N ON 750005000 S/N OFF 0134T.
